Alert archive / Colorado / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 72, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 1, 2024, 2:21 PM MDT for Baca County, Bent County, Prowers County, Colorado. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2024, 2:21 PM MDT (20:21 UTC)
- Expired
- Jun 1, 2024, 3:00 PM MDT
- In force
- 39 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Baca County, CO, Bent County, CO, Prowers County, CO
The radar
The Pueblo radar (KPUX), 155 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 2:00 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 8.4 hours before the alert went out and 261 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2172 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- -21 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
915
WUUS55 KPUB 012021
SVRPUB
COC009-011-099-012100-
/O.NEW.KPUB.SV.W.0072.240601T2021Z-240601T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
221 PM MDT Sat Jun 1 2024
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Southwestern Prowers County in southeastern Colorado...
Northwestern Baca County in southeastern Colorado...
Southeastern Bent County in southeastern Colorado...
* Until 300 PM MDT.
* At 221 PM MDT, a severe thunderstorm was located 13 miles northwest
of Pritchett, or 23 miles west of Springfield, moving northeast at
25 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Two Buttes Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If on or near Two Buttes Reservoir, get away from the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
15 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
&&
LAT...LON 3746 10307 3756 10307 3783 10259 3748 10239
3745 10288
TIME...MOT...LOC 2021Z 245DEG 21KT 3753 10301
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
PS2 follow-up statements
770
WWUS55 KPUB 012040
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
240 PM MDT Sat Jun 1 2024
COC009-011-099-012100-
/O.CON.KPUB.SV.W.0072.000000T0000Z-240601T2100Z/
Prowers CO-Baca CO-Bent CO-
240 PM MDT Sat Jun 1 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM MDT
FOR SOUTHWESTERN PROWERS...NORTHWESTERN BACA AND SOUTHEASTERN BENT
COUNTIES...
At 239 PM MDT, a severe thunderstorm was located 14 miles north of
Pritchett, or 18 miles northwest of Springfield, moving northeast at
25 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Two Buttes Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If on or near Two Buttes Reservoir, get away from the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
15 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
&&
LAT...LON 3746 10307 3756 10307 3783 10259 3748 10239
3745 10288
TIME...MOT...LOC 2039Z 245DEG 21KT 3758 10289
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
PS683
WWUS55 KPUB 012054
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
254 PM MDT Sat Jun 1 2024
COC009-011-099-012100-
/O.CON.KPUB.SV.W.0072.000000T0000Z-240601T2100Z/
Prowers CO-Baca CO-Bent CO-
254 PM MDT Sat Jun 1 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM MDT
FOR SOUTHWESTERN PROWERS...NORTHWESTERN BACA AND SOUTHEASTERN BENT
COUNTIES...
At 254 PM MDT, a severe thunderstorm was located 10 miles west of Two
Buttes Reservoir, or 17 miles northwest of Springfield, moving
northeast at 25 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Two Buttes Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If on or near Two Buttes Reservoir, get away from the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
15 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3746 10307 3756 10307 3774 10265 3758 10252
3746 10288
TIME...MOT...LOC 2054Z 245DEG 21KT 3762 10279
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
PSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 11:39 AM MDT, 2 hours 42 minutes earlier. Its key messages:
- Strong to severe storms are possible (40-60% chance) yet again for our plains today, with main risks being hail up to 1.5 inches, winds gusting over 60 mph, and lightning.
- Hot and dry weather develops Sunday and continues into the middle of next week.
- Slow upturn in thunderstorms chances and slightly cooler conditions then possible by week's end.
Area forecast discussion, Jun 1, 11:39 AM MDT, 2 hours 42 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1139 AM MDT Sat Jun 1 2024 .KEY MESSAGES... - Strong to severe storms are possible (40-60% chance) yet again for our plains today, with main risks being hail up to 1.5 inches, winds gusting over 60 mph, and lightning. - Hot and dry weather develops Sunday and continues into the middle of next week. - Slow upturn in thunderstorms chances and slightly cooler conditions then possible by week's end. && .SHORT TERM /THROUGH TONIGHT/... Issued at 346 AM MDT Sat Jun 1 2024 Currently.. Rain and storms have pushed east into Kansas, leaving mostly clear skies and light winds across the area. Temperatures are in the mid 50s across the plains, with 40s over our mountain valleys. Dewpoints are in mid to upper 40s for most plains locations, with some low 50s coming in across our far eastern plains. Today and Tonight.. Today looks to be the last of a string of days in which we saw chances for severe thunderstorms across our plains. Temperatures look to be around 6 to 8 degrees warmer than yesterday for most locations, and we are once again outlooked the SPC for a slight risk across the majority of our plains for this afternoon. The main risks with storms on our plains today will be large hail up to 1.5 inches, damaging winds gusting over 60 mph, and cloud to ground lightning. Dewpoints are higher on our eastern plains than they were at this time yesterday, but we are still seeing lots of model disagreement about the amount of moisture we could have available by the time storms get going this afternoon. With drier solutions, storms initiate later and further east. Models that are moister tend to develop storms over and near the terrain by around 2 to 3pm this afternoon, especially over the Pikes Peak region and the southern mountains, with chances for those storms to become severe sooner as they push east into more favorable environments. Most solutions have at least 2000-2400 J/Kg of CAPE across our eastern plains later this afternoon and into this evening, but the main disagreement lies in how far west models are bringing that instability. The HRRR and other drier solutions keep those higher amounts out near the Kansas border, where the NamNest drags it almost all the way back to the I- 25 corridor. Dry models also show higher DCAPE values, which would lead to more of a wind threat with storms today if realized. 0 to 6 km bulk shear is just as high as yesterday as well, with +40kt looking possible across multiple model solutions. 0 to 3 km SRM Helicity is much lower than yesterday, though there is an interesting bullseye of 150+ values over our far northeastern plains after 00Z this evening. If there is any sort of linear structure left to convection on the plains at that time, with helicity values that high we could possibly see some non-supercell tornadoes in that area. Storms look to move out of the forecast area with more haste tonight than what we've seen off and on throughout this week. Most model solutions suggest that our eastern plains should be clearing out by around 9pm or so at the latest. && .LONG TERM /SUNDAY THROUGH FRIDAY/... Issued at 346 AM MDT Sat Jun 1 2024 Broad upper trough moves through the Rockies on Sunday, turning low and mid level winds across Colorado more swly as a result. Flow will bring in drier/hotter air into the region, with somewhat diffuse dryline shifting eastward toward the KS border Sunday afternoon. Convection Sunday should be limited to mainly some high based virga over the higher terrain and I-25 corridor, with perhaps a brief/weak tsra over the far southeastern plains late afternoon/early evening, as dryline is still near the CO/KS border at 00z. Max temps will climb into the 80s/90s at many locations, and it will likely end up being the hottest day so far this year over most of the area. Upper jet then lifts north of Colorado early next week, as short wave energy races eastward along the Canadian border. Pattern should lead to a continuation of warm and generally dry conditions Mon-Wed, and any intrusions of low level moisture on the plains will be shallow and brief. Upper ridge then builds over the wrn U.S. after Wed, and while models still differ on ridge position, main message of most solutions appears to be a slow increase in nwly upper flow across CO, allowing cooler/more moist air mass to gradually spread westward across the plains by the end of the week. Thunderstorm chances will thus return to the forecast as early as Thu, though more widespread activity may await deeper moisture's arrival on Friday into next weekend. && .AVIATION /18Z TAFS THROUGH 18Z SUNDAY/... Issued at 1135 AM MDT Sat Jun 1 2024 VFR conditions anticipated across much of the forecast area today over the next 24 hrs, including the three main TAF sites of KCOS, KPUB and KALS. Abundant llvl moisture across the eastern plains is expected to spark strong to severe thunderstorm activity once again this afternoon after 20z and lasting through 05z near the eastern border. KCOS and KPUB: VCSH and VCTS mentioned between 20z and 04z. KALS: Increasing W-SW winds with gusts to around 22 kt between 20z and 03z. && .PUB WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...EHR LONG TERM...PETERSEN AVIATION...MOORE
Hazardous weather outlook, Jun 1, 11:05 AM MDT, 3 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1105 AM MDT Sat Jun 1 2024 COZ058>089-093>099-021300- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1105 AM MDT Sat Jun 1 2024 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Increasing thunderstorm coverage is expected for our plains today. Some storms could be strong to severe, especially for areas along and east of I-25 for this afternoon and this evening. Main risks with storms on our plains today will be large hail up to 1.5 inches in diameter, damaging winds gusting over 60 mph, and cloud to ground lightning. Weaker and more isolated storms are expected over the high country earlier this afternoon as well, where main concerns will be gusty winds and lightning. .DAYS TWO THROUGH SEVEN...Sunday through Friday Isolated thunderstorms will be possible near the Palmer Divide and along the Kansas border Sunday afternoon and evening, with gusty winds to 45 mph and lightning the main storm risks. After a dry period early next week, scattered thunderstorms return to the area Thursday and Friday, as moisture increases again across southern Colorado. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. 27/23
In the hours before
Special weather statement, Jun 1, 1:18 PM MDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Pueblo CO
118 PM MDT Sat Jun 1 2024
COZ088-012000-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
118 PM MDT Sat Jun 1 2024
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL LAS ANIMAS COUNTY
THROUGH 200 PM MDT...
At 118 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Aguilar, or 11 miles north of Trinidad, moving
east at 35 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Model and Hoehne.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.
&&
LAT...LON 3723 10463 3737 10466 3753 10423 3724 10415
TIME...MOT...LOC 1918Z 257DEG 30KT 3732 10457
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
MooreSpecial weather statement, Jun 1, 1:22 PM MDT, 59 minutes before
Special Weather Statement
National Weather Service Pueblo CO
122 PM MDT Sat Jun 1 2024
COZ084-012000-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
122 PM MDT Sat Jun 1 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN EL PASO COUNTY
THROUGH 200 PM MDT...
At 122 PM MDT, Doppler radar was tracking a strong thunderstorm over
Ramah, or 27 miles west of Limon, moving east at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Ramah.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3909 10405 3905 10444 3913 10448 3913 10405
TIME...MOT...LOC 1922Z 256DEG 26KT 3913 10418
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
PSSpecial weather statement, Jun 1, 1:51 PM MDT, 30 minutes before
Special Weather Statement
National Weather Service Pueblo CO
151 PM MDT Sat Jun 1 2024
COZ094-097-099-012015-
Springfield Vicinity/Baca County CO-
Las Animas Vicinity/Bent County CO-Eastern Las Animas County CO-
151 PM MDT Sat Jun 1 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN BACA...EAST CENTRAL
LAS ANIMAS AND SOUTH CENTRAL BENT COUNTIES THROUGH 215 PM MDT...
At 151 PM MDT, Doppler radar was tracking a strong thunderstorm 17
miles southeast of Higbee, or 31 miles southeast of North La Junta,
moving northeast at 15 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of northwestern Baca,
east central Las Animas and south central Bent Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3750 10324 3759 10334 3782 10302 3762 10283
TIME...MOT...LOC 1951Z 236DEG 14KT 3758 10323
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
PSSpecial weather statement, Jun 1, 2:02 PM MDT, 19 minutes before
Special Weather Statement
National Weather Service Pueblo CO
202 PM MDT Sat Jun 1 2024
COZ094-099-012030-
Springfield Vicinity/Baca County CO-Eastern Las Animas County CO-
202 PM MDT Sat Jun 1 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN BACA AND EAST
CENTRAL LAS ANIMAS COUNTIES THROUGH 230 PM MDT...
At 202 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles northwest of Pritchett, or 24 miles west of Springfield, moving
east at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of northwestern Baca
and east central Las Animas Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3747 10309 3754 10313 3764 10275 3751 10267
TIME...MOT...LOC 2002Z 249DEG 16KT 3753 10303
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
PSSpecial weather statement, Jun 1, 2:06 PM MDT, 15 minutes before
Special Weather Statement
National Weather Service Pueblo CO
206 PM MDT Sat Jun 1 2024
COZ093-094-012030-
Eastern Las Animas County CO-La Junta Vicinity/Otero County CO-
206 PM MDT Sat Jun 1 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL OTERO AND NORTH
CENTRAL LAS ANIMAS COUNTIES THROUGH 230 PM MDT...
At 206 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles south of Timpas, or 26 miles southwest of La Junta, moving east
at 20 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of south central Otero
and north central Las Animas Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3760 10383 3767 10390 3784 10362 3766 10347
TIME...MOT...LOC 2006Z 249DEG 16KT 3767 10381
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
PSSpecial weather statement, Jun 1, 2:15 PM MDT, 6 minutes before
Special Weather Statement
National Weather Service Pueblo CO
215 PM MDT Sat Jun 1 2024
COZ074-088-012045-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
215 PM MDT Sat Jun 1 2024
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL LAS ANIMAS COUNTY
THROUGH 245 PM MDT...
At 214 PM MDT, Doppler radar was tracking a strong thunderstorm near
Gulnare, or 15 miles northwest of Trinidad, moving northeast at 25
mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Aguilar, Gulnare, and Boncarbo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.
&&
LAT...LON 3718 10476 3728 10486 3755 10455 3732 10433
TIME...MOT...LOC 2014Z 234DEG 23KT 3727 10475
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
PSThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 6:20 PM MDT | Special Weather Statement | PUB | El Paso | 25 min |
| May 31, 6:23 PM MDT | Special Weather Statement | PUB | Baca | 37 min |
| May 31, 6:51 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 24 min |
| May 31, 6:53 PM MDT | Special Weather Statement | PUB | El Paso | 37 min |
| May 31, 7:10 PM MDT | Special Weather Statement | PUB | El Paso | 35 min |
| May 31, 7:15 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 60 min |
| May 31, 7:38 PM MDT | Special Weather Statement | PUB | El Paso | 37 min |
| May 31, 8:07 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 38 min |
| May 31, 8:34 PM MDT | Special Weather Statement | PUB | Elbert | 26 min |
| May 31, 8:45 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero, Pueblo | 45 min |
| May 31, 8:50 PM MDT | Special Weather Statement | PUB | Pueblo | 25 min |
| May 31, 9:25 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero, Pueblo | 35 min |
| May 31, 9:33 PM MDT | Special Weather Statement | PUB | Kiowa | 27 min |
| May 31, 10:18 PM MDT | Special Weather Statement | PUB | Prowers | 42 min |
| Jun 1, 12:08 PM MDT | Special Weather Statement | PUB | El Paso | 37 min |
| Jun 1, 12:25 PM MDT | Special Weather Statement | PUB | El Paso | 35 min |
| Jun 1, 12:35 PM MDT | Special Weather Statement | PUB | Las Animas | 25 min |
| Jun 1, 12:42 PM MDT | Special Weather Statement | PUB | El Paso | 33 min |
| Jun 1, 12:54 PM MDT | Special Weather Statement | PUB | El Paso | 36 min |
| Jun 1, 1:18 PM MDT | Special Weather Statement | PUB | Las Animas | 42 min |
| Jun 1, 1:22 PM MDT | Special Weather Statement | PUB | Elbert | 38 min |
| Jun 1, 1:51 PM MDT | Special Weather Statement | PUB | Bent | 24 min |
| Jun 1, 2:02 PM MDT | Special Weather Statement | PUB | Baca | 28 min |
| Jun 1, 2:06 PM MDT | Special Weather Statement | PUB | Otero | 24 min |
| Jun 1, 2:15 PM MDT | Special Weather Statement | PUB | Huerfano | 30 min |
| Jun 1, 2:46 PM MDT | Special Weather Statement | PUB | Las Animas | 29 min |
| Jun 1, 2:51 PM MDT | Special Weather Statement | PUB | Prowers | 24 min |
| Jun 1, 2:58 PM MDT | Special Weather Statement | PUB | Las Animas | 32 min |
| Jun 1, 3:00 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Prowers | 45 min |
| Jun 1, 3:04 PM MDT | Special Weather Statement | PUB | Bent | 26 min |
| Jun 1, 3:08 PM MDT | Special Weather Statement | PUB | Pueblo | 37 min |
| Jun 1, 3:16 PM MDT | Flash Flood Warning | PUB | Baca | 3 hr |
| Jun 1, 3:17 PM MDT | Special Weather Statement | PUB | Prowers | 28 min |
| Jun 1, 3:25 PM MDT | Special Weather Statement | PUB | Las Animas | 35 min |
| Jun 1, 3:37 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 38 min |
| Jun 1, 3:51 PM MDT | Special Weather Statement | PUB | Baca | 24 min |
| Jun 1, 4:13 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Prowers | 32 min |
| Jun 1, 4:46 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 14 min |
| Jun 1, 5:02 PM MDT | Special Weather Statement | PUB | Bent | 28 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.